Michigan, 2023

Tornado and Hail in Michigan, June 15, 2023

June 15, 2023 · NWS DTX · 29 events in 5 counties and zones

Numerous strong to severe thunderstorms developed during the late afternoon of June 15th, mainly south of I-96. Hail, measuring between 1-2 inches, emerged as the primary severe weather threat, with several instances of wind damage associated with gusts around 60 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.5 million
Crop damage
$1.0 million
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

Numerous strong to severe thunderstorms developed during the late afternoon of June 15th, mainly south of I-96. Hail, measuring between 1-2 inches, emerged as the primary severe weather threat, with several instances of wind damage associated with gusts around 60 mph. The large hail caused extensive crop damage across Livingston county. Notably, an EF1 tornado also developed just west of Lake Erie. This tornado, which remained on the ground for 9 minutes, exhibited a maximum wind gust of 90 mph. In its wake, damage was reported which included multiple large fallen limbs and trees, along with damage to several residential properties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 15, 2:38 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 15, 2:38 PM EST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
338 PM EDT Thu Jun 15 2023

.DISCUSSION...

See the AFD Update from earlier today regarding the Marginal Risk
for severe thunderstorm this afternoon and evening.

Once activity pushes east this evening, shower activity will
continue into tonight as deformation lingers across southeastern
portions of the CWA. Drier air will begin filtering in under
northerly flow on the east side of a surface high pressure building
into the western Great Lakes will result in quiet weather conditions
for Friday. The cooler thermal trough over Michigan will lead to
high temperatures Friday afternoon mostly in the low to mid 70s
range.

The positively titled high amplitude plains ridge will gradually
migrate from the plains into the western/central Great Lakes into
the weekend. There will be slight warming of temperatures each day
with temperatures climbing to around 80 for Saturday and then into
the mid 80s for Sunday. The dry air and high pressure will keep
precipitation out of the forecast through the weekend as well.

A blocking pattern brings quiet weather conditions through the early
and middle part of the week as high temperatures hold in the 80s and
overnight lows mostly in the 50s to low 60s. There is a low chance
for precipitation on Monday, but very low confidence in actually
getting precipitation with the low predictability of the wave
interactions across the Midwest and lack of moisture. The next
chance of precipitation after that would be with a retrograding low
pressure system towards the later part of the week. Though there is
also a good deal of uncertainty this far out.

&&

.MARINE...

Main upper level feature in the near-term will be a shortwave trough
digging into the Great Lakes region. This has brought scattered
shower activity to the marine zones through the course of the
morning, and with the anticipated increase in instability this
afternoon, may bring additional showers and a few strong to severe
thunderstorms this afternoon primarily for south portions of Lake
Huron, Lake St. Clair, and western Lake Erie. Be prepared for
lightning, gusts in excess of 40 knots, and enhancements to wave
heights in any stronger cells. By Friday, northerly flow and ridging
aloft results in dry conditions that persist into the weekend.
Marine conditions look to remain below headline criteria, although
could see some elevated wave heights to 2-4 feet and gusts 20-25
knots Friday with the onshore flow.

&&

.PREV DISCUSSION...
Issued at 153 PM EDT Thu Jun 15 2023

AVIATION...

Period of meaningful destabilization in the wake of a warm front
will offer a window for potential convective development as a mid
level wave traverses southeast Michigan, centered mainly during the
late afternoon and early evening hours /20z-00z/. The Detroit
corridor northward to PTK carry greater potential to witness
thunderstorm activity, affording brief IFR conditions and stronger
wind gusts. Outside of any thunderstorms, VFR conditions hold with a
general expansion of diurnal cu during the latter half of the day.
Winds become northeasterly with an increase in low level moisture
early tonight. This will support lower stratus development, favored
at MVFR restrictions. Additional pockets of showers plausible within
advancing moisture plume.

For DTW...Potential for thunderstorms between 20z to 00z.

DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 feet through this evening.
  High tonight.

* Moderate for thunderstorms between 20z and 00z.

&&

.PREV DISCUSSION...
Issued at 1159 AM EDT Thu Jun 15 2023

UPDATE...

There remains the potential for strong to severe storms this
afternoon for areas mainly south of I-69 within a broader window of
2 pm to 8 pm. An update to the Convective Outlook this morning has
expanded the Marginal Risk into this area to account for this. The
main threats remain damaging winds and large hail.

Elevated showers are moving across parts of southeast Michigan this
morning with the greater convective response expected closer to
around the 20Z based on latest model guidance. This rapid convective
response will be tied to a developing low pressure system associated
with the frontal boundary and greater large scale ascent with the
left exit region of the cyclonically curved upper jet and arrival of
the mid level vort max. Increasing southwest to west winds will
inject some higher dewpoints into southeast Michigan ahead of the
developing low pressure. Current surface observations show dewpoints
in the lower 60s that will should be be drawn into the lower
portions of southeast Michigan along with around 10C dewpoints at
850MB. There is good cloud cover currently moving over central and
southern Michigan this morning with a decent clearing behind this
cloud field in west central and southwest Michigan. With the lower
level moisture and boundary layer warming, hi-res models indicating
good instability south of I-69 by this afternoon with MLCAPEs mostly
in the 1000-2000 J/kg range helping fuel convection. Inbound midlevel
cold advection will increase mid-level lapse rates to 6-7 C/km aiding
the hail potential. The inbound 30-40 knot 700 mb jet will bring
increasing 0-6 km shear to 40 knots and help result in some
organization to convective activity. There does appear to be at least
a small window across the far southeastern portions of the CWA where
hodographs show good low level curvature from 21-00Z. Cannot
completely rule out a marginal tornadic spin up in these areas with
the marine influence in play, but the probability will be low. The
main threats will be the hail to one inch and damaging winds of 50-
60 mph with any cells that can get organized. Activity will be moving
generally WNW to ESE at around 30-40 mph and is expected to push
east by 8-9 pm.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

DISCUSSION...AA
MARINE.......MV
AVIATION.....MR
UPDATE.......AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 15, 2:58 PM EST, 52 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
358 PM EDT Thu Jun 15 2023

MIZ047>049-053>055-060>063-068>070-162000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible this afternoon and
evening with a Marginal Risk in place up to near the I-69 corridor.
Though severe weather is not expected across this area, some storms
may become strong with the greatest threat being damaging winds to 50
mph with some hail up to a half inch in diameter possible. Storm
mode for any afternoon development would be discrete to multicell
clusters with storm motion to the southeast at 30-40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed today and tonight, but
spotters are encouraged to report any severe weather.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-162000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible again this
afternoon and evening. Some storms may become strong to
severe mainly over Lake St Clair and Lake Erie with the greatest
threat being damaging winds to 50 knots with some hail up to 1 inch
in diameter possible. Storm mode for any afternoon development would
be discrete to multicell clusters with storm motion to the southeast
at 35 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ075-076-082-083-162000-
Washtenaw-Wayne-Lenawee-Monroe-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are possible this afternoon and evening
generally between 2 pm and 8 pm with a Marginal Risk in place. Some
storms may become strong to severe with the greatest threat being
damaging winds to 60 mph with some hail up to 1 inch in diameter
possible. Cannot completely rule out a marginal tornadic spin up with
the marine influence in play, but the probability will be low. Storm
mode for any afternoon development would be discrete to multicell
clusters with storm motion to the southeast at 30-40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed today and tonight, but
spotters are encouraged to report any severe weather.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AA

In the hours before

Special weather statement, Jun 15, 3:06 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
406 PM EDT Thu Jun 15 2023

MIZ068-152100-
Livingston MI-
406 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Livingston County
through 500 PM EDT...

At 406 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Williamston, or 9 miles east of Mason, moving east at
35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fowlerville around 420 PM EDT.
  Howell and Oak Grove around 435 PM EDT.
  Brighton around 445 PM EDT.
  Hartland around 450 PM EDT.

Other locations impacted by this storm include Parkers Corners,
Lakeland, Plainfield, Island Lake State Recreation Area, Chilson,
Unadilla, Conway Township, Hell, Tyrone Township and Deerfield
Township.

People attending Manly Bennett Park  should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4278 8369 4243 8366 4243 8414 4277 8416
TIME...MOT...LOC 2006Z 269DEG 31KT 4259 8426

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MV
Special weather statement, Jun 15, 3:09 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
409 PM EDT Thu Jun 15 2023

MIZ062-063-152100-
Lapeer MI-St. Clair MI-
409 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southeastern Lapeer
and northwestern St. Clair Counties through 500 PM EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lum, or near Lapeer, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Dryden around 415 PM EDT.
  Imlay City around 420 PM EDT.
  Capac around 435 PM EDT.
  Yale and Emmett around 445 PM EDT.

Other locations impacted by this storm include Riley Center,
Allenton, Goodland Township, Attica, Berville, Lynn Township,
Brockway and Thornville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4294 8332 4310 8332 4315 8309 4316 8275
      4290 8274 4292 8313
TIME...MOT...LOC 2009Z 269DEG 31KT 4303 8321

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MV
Special weather statement, Jun 15, 3:40 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
440 PM EDT Thu Jun 15 2023

MIZ075-152145-
Washtenaw MI-
440 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Washtenaw County
through 545 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dexter, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Ann Arbor around 455 PM EDT.
  Saline around 500 PM EDT.
  Dixboro around 510 PM EDT.
  Ypsilanti and Salem around 520 PM EDT.

Other locations impacted by this storm include Hudson Mills,
Pittsfield Township, Whittaker, Lyndon Township, Hudson Mills
Metropark, Bridgewater, Delhi Mills, Pleasant Lake and Barton Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4242 8413 4243 8355 4209 8354 4208 8413
TIME...MOT...LOC 2040Z 270DEG 21KT 4231 8391

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MV

The radar

The Detroit radar (KDTX), 52 km away, was scanning. The volume nearest the first event began at 20:48 UTC.

Open the radar archive at this moment

Event by event

23 hail, 5 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Washtenaw

When
June 15, 3:50 PM EST
Where
Washtenaw County, 0.69 mi N of Dexter
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.340, -83.870

Hail, Livingston

When
June 15, 3:53 PM EST
Where
Livingston County, 0.69 mi S of Fowlerville
Measured
1 in hail
Reported by
Public
Coordinates
42.660, -84.070

Hail, Livingston

When
June 15, 3:56 PM EST
Where
Livingston County, 2.76 mi S of Fleming
Measured
1 in hail
Crop damage
$1.0 million
Reported by
Trained Spotter
Coordinates
42.560, -83.970

Many farms around the area, such as Bentley Lake Farms, suffered extensive crop damage.

Hail, Washtenaw

When
June 15, 3:58 PM EST
Where
Washtenaw County, 1.53 mi W of Hudson Mills
Measured
1.25 in hail
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
42.380, -83.950

Hail, Lenawee

When
June 15, 4:00 PM EST
Where
Lenawee County, 0.51 mi W of Adrian
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.900, -84.040

Hail, Livingston

When
June 15, 4:02 PM EST
Where
Livingston County, 0.51 mi W of Chilson
Measured
1 in hail
Property damage
$500,000
Reported by
Public
Coordinates
42.530, -83.860

Hail, Lenawee

When
June 15, 4:05 PM EST
Where
Lenawee County, 1.28 mi NW of Adrian
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.912, -84.049

Hail, Livingston

When
June 15, 4:10 PM EST
Where
Livingston County, 1.02 mi W of Pinckney
Measured
1.5 in hail
Property damage
$1.0 million
Reported by
Trained Spotter
Coordinates
42.450, -83.950

Thunderstorm Wind, Washtenaw

When
June 15, 4:10 PM EST
Where
Washtenaw County, Hudson Mills
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
42.380, -83.920

Large oak and maple trees reported down, along with large tree limbs. One tree limb went trough a window.

Hail, Washtenaw

When
June 15, 4:17 PM EST
Where
Washtenaw County, 1.23 mi NW of Ypsilanti McEnnan Fl
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
42.210, -83.650

Hail, Washtenaw

When
June 15, 4:20 PM EST
Where
Washtenaw County, 1.54 mi W of Stony Creek
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.150, -83.660

Hail, Washtenaw

When
June 15, 4:23 PM EST
Where
Washtenaw County, 1.87 mi SSW of Whitmore Lake
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
42.395, -83.764

Hail, Washtenaw

When
June 15, 4:24 PM EST
Where
Washtenaw County, 3.64 mi E of Delhi Mills
Measured
1.75 in hail
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
42.340, -83.730

Hail, Washtenaw

When
June 15, 4:25 PM EST
Where
Washtenaw County, 0.69 mi N of Whittaker
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.140, -83.600

Hail, Washtenaw

When
June 15, 4:30 PM EST
Where
Washtenaw County, 0.86 mi NW of Ann Arbor
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.290, -83.740

Hail, Wayne

When
June 15, 4:36 PM EST
Where
Wayne County, 2.91 mi SW of Plymouth
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.340, -83.510

Hail, Washtenaw

When
June 15, 4:45 PM EST
Where
Washtenaw County, 0.86 mi NW of Worden
Measured
1.5 in hail
Reported by
Public
Coordinates
42.390, -83.640

Thunderstorm Wind, Monroe

When
June 15, 4:51 PM EST
Where
Monroe County, 1.47 mi SSE of Lambertville
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
41.750, -83.620

Multiple trees reported down.

Hail, Monroe

When
June 15, 5:02 PM EST
Where
Monroe County, 1.38 mi S of Erie
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.760, -83.500

Hail, Monroe

When
June 15, 5:07 PM EST
Where
Monroe County, 2.11 mi N of Vienna
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.810, -83.488

Tornado, Monroe

When
June 15, 5:09 PM EST to 5:18 PM EST
Where
Monroe County, 1.05 mi N of Detroit Beach to 1.31 mi WSW of Estral Beach
Rating
EF1
Path length
4.77 mi
Path width
400 yd
Reported by
NWS Storm Survey
Coordinates
41.935, -83.332

Tornado touched down near Dixie Highway and the north part of the Detroit Beach neighborhood. Damage in this area was mainly large limbs down with winds estimated to 70 mph. Tornado tracked east-northeast through Woodland Beach where greatest damaged occurred with large limbs down and snapped hardwood trees. Estimated winds were to 90 mph with a 400 yd width in this area. Track continued into Baycrest Beach where limbs and a couple trees were down along the lakeshore with estimated winds up to 80 mph. Tornado crossed Pointe Aux Peaux Rd east-southeast of Dixie Highway before exiting over Lake Erie north of Fermi Power Plant. Damage in this portion of the track was EF0 with only limbs down.

Hail, Monroe

When
June 15, 5:10 PM EST
Where
Monroe County, 1.38 mi S of Erie
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.760, -83.500

Thunderstorm Wind, Monroe

When
June 15, 5:10 PM EST
Where
Monroe County, 0.52 mi E of Vienna
Measured
56 kt (64 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.780, -83.470

Trees and power lines reported down.

Thunderstorm Wind, Monroe

When
June 15, 5:10 PM EST
Where
Monroe County, 1.24 mi NW of Detroit Beach
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.930, -83.350

Large tree limbs down.

Thunderstorm Wind, Monroe

When
June 15, 5:10 PM EST
Where
Monroe County, 0.51 mi W of Newport
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
42.000, -83.310

Large tree limbs down.

Hail, Washtenaw

When
June 15, 5:17 PM EST
Where
Washtenaw County, 0.86 mi SW of Eastlawn
Measured
1 in hail
Reported by
Public
Coordinates
42.220, -83.590

Hail, Wayne

When
June 15, 5:30 PM EST
Where
Wayne County, 0.51 mi W of Belleville
Measured
1.25 in hail
Reported by
Public
Coordinates
42.200, -83.480

Hail, Wayne

When
June 15, 5:30 PM EST
Where
Wayne County, 1.72 mi NNW of New Boston
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.194, -83.389

Hail, Wayne

When
June 15, 5:35 PM EST
Where
Wayne County, 1.47 mi NNW of New Boston
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.190, -83.390

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2023Every state in 2023This day in weather historyThe tornado archive for Michigan, 2023Warnings in Michigan, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1098858, 1098859, 1098860, 1098861, 1098862, 1098863, 1098884, 1098864, 1098877, 1098865, 1098866, 1098882, 1098867, 1098868, 1098869, 1098870, 1098871, 1098878, 1098872, 1098885, 1094396, 1098873, 1098879, 1098880, 1098881, 1098874, 1098875, 1098883, 1098876.